# SDR 7C7A2018032900375

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85310026
- Condition: Damaged
- Location: Bs 136-151
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL DAMAGED BETWEEN BS 136.80 - 151.60,  STRINGERS 31S - 32S.   REPAIRED IAW RD8-53-15610, AND ECO 008.53-18.11.
